Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes dry cough, headache, pain between the shoulder blades and joint pain?

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 12998 Questions
Question
I have a dry cough, bad headache, pain between my shoulder blades and more joint pain than usual.
Sat, 2 Jun 2018 in Lung and Chest disorders
 
 
Answered by Dr. Kaushal Bhavsar 26 minutes later
Brief Answer:
Possibility of viral infection is more likely.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
Your all symptoms are suggestive of viral infection.
Viral infection can cause generalized weakness, malaise, joint pains etc along with dry cough and headache.
So drink plenty of fluids orally and keep yourself hydrated.
Avoid oily and spicy food.
Do warm water gargles and steam inhalation 4-5 times a day.
Apply warm water pad on affected joints and back.
Take combination of antihistamine (levocetrizine) and anti inflammatory (paracetamol).
Don't worry, you will be alright with all these.
Hope I have solved your query. I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor